ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diffraction by a strip under Mixed Boundary-Conditions

Chakrabarti, A (1979) Diffraction by a strip under Mixed Boundary-Conditions. In: Journal of the Indian Institute of Science, 61 (10). pp. 163-176.

Full text not available from this repository. (Request a copy)
Official URL: http://journalseek.net/cgi-bin/journalseek/journal...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Institute Of Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms TV Yashodha
Date Deposited: 20 Jul 2010 07:09
Last Modified: 20 Jul 2010 07:09
URI: http://eprints.iisc.ac.in/id/eprint/30344

Actions (login required)

View Item View Item